# SDR QXEA0201318

- Difficulty date: August 27, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 9,729 hours, 13,639 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND WING NR 5 FLAP TRACK OUTBOARD SIDE ROLLER CONTACT SURFACE HAS PITTING.  REPAIRED IAW HORIZON AIR EA 2-57-186.
